# SDR HALA2022060800220

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 47,534 hours, 7,841 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 DURING INSPECTION, CRACKS WERE FOUND ON HORIZONTAL STABILIZER FITTING HINGE LH LOWER LUG INNER FITTING AND RH LOWER LUG INNER AND OUTER FITTINGS. CORRECTIVE ACTION: REPAIRED CARRIED OUT AS PER ER/A 599829-14. (8456999)
